About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 637314, 5 pages
http://dx.doi.org/10.1155/2013/637314
Research Article

Double Points Local Hardy-Littlewood Maximal Operator

Mathematics Science College, Harbin Normal University, Harbin 150025, China

Received 3 July 2013; Accepted 7 November 2013

Academic Editor: Ademir Fernando Pazoto

Copyright © 2013 Futao Song and Na Ju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Li, L. Xue, and X. Yan, “Sharp maximal function estimate and weighted inequalities for maximal multilinear singular integrals,” Analysis in Theory and Applications, vol. 27, no. 2, pp. 158–166, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. K. Lerner, “Some remarks on the Hardy-Littlewood maximal function on variable Lp spaces,” Mathematische Zeitschrift, vol. 251, no. 3, pp. 509–521, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Gallardo, “Weighted weak type integral inequalities for the Hardy-Littlewood maximal operator,” Israel Journal of Mathematics, vol. 67, no. 1, pp. 95–108, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C.-C. Lin and K. Stempak, “Local Hardy-Littlewood maximal operator,” Mathematische Annalen, vol. 348, no. 4, pp. 797–813, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. M. Buckley, “Estimates for operator norms on weighted spaces and reverse Jensen inequalities,” Transactions of the American Mathematical Society, vol. 340, no. 1, pp. 253–272, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet